# SDR USAA2015031300002

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 40,673 hours, 24,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE WILL NOT ARM.  REPOSITIONED & REFOLDED GIRT & SAFETY LANYARDS.  ACCOMPLISHED SATISFACTORY OPERATIONS CHECK OF L1 DOOR ARMING IAW AMM 25-62-44-400-006-A.
